# SDR HALA2016122400559

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 55,305 hours, 10,155 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE START ATTEMPT SHOWED NO N2 ROTATION. START VALVE AND PNEUMATIC INDICATIONS APPEARED NORMAL.  OPENED LEFT COWLING AND REMOVED AND REPLACED LEFT ENGINE PNEUMATIC STARTER IAW AMM 80-11-01/401.  DRY MOTORTED. OPS CHECKED SATISFACTORY.
